# SDR ASAA9980264

- Difficulty date: November 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N962AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53076
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 014597101
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK THE FORWARD AFT INTERIOR OVERWING EMERGENCY EXIT LIGHTS WERE FOUND INOPERATIVE.  REPLACED BATTERIES IN POWER PACK AND LIGHTS OPERATED NORMALLY.  (X)
